On Some Properties of Orthogonal Polynomials over an Area in Domains of the Complex Plane. II

Authors

  • F. G. Abdullayev

Abstract

We investigate polynomials that are orthonormal with weight over the area of a domain with quasiconformal boundary. We obtain new exact estimates for the growth rate of these polynomials.

Published

25.01.2001

Issue

Section

Research articles

How to Cite

Abdullayev, F. G. “On Some Properties of Orthogonal Polynomials over an Area in Domains of the Complex Plane. II”. Ukrains’kyi Matematychnyi Zhurnal, vol. 53, no. 1, Jan. 2001, pp. 3-13, https://umj.imath.kiev.ua/index.php/umj/article/view/4215.